MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N8341
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the lumens of three (3) clearlink non-dehp three lead extension sets would not flush.It was not specified when in the process this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Upon further investigation, it was determined that this report is a duplicate of report 1416980-2018-06523.All information regarding this event will be reported under 1416980-2018-06523.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8057463
Report Number1416980-2018-07146
Device Sequence Number13849591
Product Code FPA
UDI-Device Identifier00085412071657
UDI-Public(01)00085412071657
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/17/2022
Device Catalogue Number2N8341
Device Lot NumberDR17H15044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1